# SDR FDEA202309261652

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,716 hours, 29,610 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  920     32-51  5203     26SEP23  TLV  FACT  U  AFTER LANDING NOSEWHEEL MADE A CLUNKING SOUND WHEN ENGAGING TILLER TO TURN. I.A.W FIM 32-51 FAULT TREE 813 BLOCK 1, STEERING  MEETERING VLV COVER REMOVED, AREA INSPECTED FOUND  OK.  I.A.W BLOCK 2 FOUND MISSING WASHER UNDER THE  TILLER INDICATOR PLATE. NEW WASHER INSTALLED I.A.W  M/M 32-51-01-/401 OK. NOW.  NOSE GEAR SHOCK STRUT SERVICING WITH  NITROGEN PERFORMED I.A.W AMM 12-15-02-613-029. OK.  NOW      AMM: 32-51-01-4    PERFORMED TEST AS PER AMM 32-51-01-4, FOUND SATIS.    A/C OK FOR SERVICE.
